# SDR EVCA00016

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N495AE
- Make and model: Bell 407
- Aircraft serial: 53363
- Aircraft time: 3,105 hours, 13,284 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 206076062107
- Part serial: HR1100
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLING WITH AD 2011-15-51, INSPECTION OF THE HYD SERVO'S, THE LT HYD SERVO JAM NUT WAS FOUND LOOSE.
